# SDR YENA2020090800449

- Difficulty date: September 4, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000047
- Aircraft time: 39,060 hours, 24,978 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 96-97
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE DENT EXTERNAL SKIN FR 96 TO FR 97 AT LEVEL STR23L LOWER FUSELAGE.  PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN BETWEEN FR96 TO FR97 AT LEVEL STGR 23L LOWER FUSELAGE,  IAW E190 SRM 53-30-01, REPAIR 63, ITEM 5.  DETAILED VISUAL INSPECTION IS REQUIRED IAW E190 SRM 53-30-01, REPAIR 63, ITEM 6.  INSPECTION THRESHOLD INTERNAL SIDE (20,000 FC/ 26,600FH) WHICHEVER OCCURS FIRST, INTERVAL (10,000 FC/ 26,600 FH) WHICHEVER OCCURS FIRST INTERVAL ( 5,000 FC/ 6,650 FH) WHICHEVER OCCUS FIRST.
